I'm new hear and I've heard some good things from friends about mms. Though they have displayed great results I'm a little worried about trying some of this "alternative medicine." Are there any side effects either in the short or long term I should know about. Also, what should I expect after taking it?
Thanks for the help everyone!
P.S. are there any other natural medicines I should think about trying?
As far as we know no long term side effects have been noted.
In the short term, taking too much can cause diarrhea and nausea and for some, vomiting. This is generally short lived. If this occurs the program is to skip your next dose or until you feel better , decrease your dosage on the next does you do take. Never take a dose that causes diarrhea and vomiting. Sometimes it is unavoidable but generally is short lived. Some people experience some dizzinesss or spaciness. Again decrease dosages.
It seems that some people may have had some extreme reactions causing dehydration and they landed in the hospital,ut this is highly unsusal. Like any medicine the results are variable with each individual but the vast majority of useres report that they tolerate mms well enough to proceed.
It is uncertain what causes these reactions. Some think it is a detox reaction. Most often. if people work up slowly enough these effects can be avoided.
Arrowwind...i do not wish to contradict as you have done a good job assisting people with MMS questions. But i wish to clarify that MMS in itself does not have side effects short term or long term. The reaction that people get comes from the waste, or dead pathogens, left from the oxidation by MMS. MMS (chlorine dioxide) is a weak oxidixer that has room for 5 electrons in its outer shell. When it oxidizes, removes the electrons from a pathogen, the pathogen is destroyed and naturally there is "waste." (The chlorine dioxide breaks down into table salt in the blood) The amount of waste created is directly related to the amount of MMS someone takes. In other words, the MMS kills pathogens faster than the body can remove the waste and thats when people feel "side effects" and or "symptoms." For this reason it is best to start slow and work up to this threshold without going over. If you feel a reaction, called a Herxheimer Reaction, simply reduce the drops per hour until they are gone. DO NOT STOP taking the MMS because the reaction is proof that the MMS is working!
Well I know that is the rap on the nausea and vomiting and dizziness associated with using mms. .... but in my mind it is not fully proven. It is theory. .. unless you know of some proof?
That being said, I, in general do agree with you for I have seen very healthy people use it and jump right up to high dosages without any nausea or diarrhea.
But I still consider nausea and diarrhea a side effect of the use of the product. Not all people get side effects and people who do get it get it at different dosages. It is an effect of the use of MMS.... which generally is how people understand the term side effect... an uncomfortable reaction to the use of a product.
If they had not taken the mms it would not have happened.
Also, those few who have done mms by IV didn't get nausea or diarrhea. So again, it just makes me wonder about its effects on the GI system in particular.
Like vitamin c in maga dosages there can be "side effects"... to me side effects are effects that a product stimulates to cause... unlike poisonous effects that drugs have... which should be called poisonous effects, not side effects.... its the pharmaceutical company grand deception.
Although I got up to 15 drop dosages of MMS all I have to do is smell it to start gagging. ... so there is another side effect, most likely pshycological.
Really, it is just petty terminology.
But I would really like to see some proof someday that the nausea and diarrhea is a detox reaction. Bantering around talk about electrons just does not do it for me. That is theory, not proof.
Very well, i am not here to argue just to assist. Take what resonates and leave what doesn't. Besides, we can always find proof for whatever we believe. My experience with cleansing and detox is why, for me, it makes sense that these reactions are detox reactions. cheers